# SDR SIMA20240615002

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 13,014 hours, 8,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Trailing Edge
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF FLAP FAIL MSG COME ON WHILE PUTTING THE FLAPS FROM 1 TO 0. SLATS WERE NORMAL AT 0 FLAPS SHOWED AMBER 0 EMERGENCY DECLARED. T/S PER FIM TASK 27-51-00-810-802-A FLAPS FAILED CLEARED INHIBITS LOCKED FLAPS AT 4 FOR FERRY FLIGHT. WHILE TROUBLESOOTING FLAP FAIL MESSAGE, FOUND 2L (2ND ACTUATOR FROM LH IB SIDE) FLAP ACTUATOR TRIP INDICATOR POPPED. NRWC-ORD-02729, LH AND RH TOURQE TUBES REMOVED FROM PDU OUTPUT SHAFTS FOR TROUBLSHOOTING FLAP FAIL. REINSTALLED RH AND LH TORQUE TUBES TO PDU IAW E175 AMM 27-51-03.
